# SDR IPXA1668564

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 6227998003
- Part serial: 816
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 340, CAPTAINS ADI CRT CB POPPED.  SCREEN WENT BLANK FOLLOWED BY AN ELECTRICAL BURNING ODOR.  CHECKED EADI CONNECTOR FOR BURN, FOUND OK.  REPLACED EADI LT SIDE IAW 34-22-03-4, OPS CHECK COMPLETE.
